# SDR FDEA202402120143

- Difficulty date: February 12, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 72,220 hours, 18,732 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28932
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LEADING EDGE BEADED DOUBLER AT XOS 654 FOUND CRACK ABOUT 0.4 INCH.  RT WING FIXED LEADING EDGE AT XOS 654 CRACKED BEADED DOUBLER REPAIR CARRIED OUT IAW MD-11 SRM 57-40-02-2R, REPAIR 15, FIGURE 203.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
